# SDR BSYR20160111001

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N400JE
- Make and model: Lear 35A
- Aircraft serial: 120
- Aircraft time: 26,812 hours, 25,128 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2307003179
- Condition: Corroded
- Location: Hydraulic Sys
- Part time: 26,812 hours, 25,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED HYDRAULIC LEVEL LOW ANNUNCIATION SHORTLY AFTER TAKEOFF.  HYDRAULIC PRESSURE GAUGE READ ZERO.  ACTIVATION OF AUX PUMP DID NOT RESTORE HYDRAULIC PRESSURE.  CREW RETURNED TO DEPARTURE AIRPORT AND THE GEAR WAS EXTENDED USING EMERGENCY SYSTEM AND AN UNEVENTFUL LANDING WAS COMPLETED.  BRAKING WAS ALSO VIA THE EMERGENCY SYSTEM.  MAINTENANCE FOUND HYDRAULIC LINE PART NUMBER 2307003-179 TO HAVE A PIN HOLE DUE TO WHAT APPEARS TO CORROSION OF THE LINE RESULTING IN THE LOSS OF FLUID.  LINE, FILTERS AND HYDRAULIC PUMPS WERE REPLACED.  LINES WERE FLUSHED AS REQUIRED.  SYSTEM WAS SERVICED AND FUNCTIONAL CHECKS COMPLETED WITH NORMAL OPERATION.
